# SDR W8PA970489

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM AROUND TOP AND BOTTOM OF FASTENER HOLES BS 1016, RBL 23, WL 208.  FABRICATED REPAIR PARTS FOR FLOORBEAM.  INSTALLED REPAIR PARTS BS 1016, RBL 23, WL 208.  (M)
